# SDR ASAA0180227

- Difficulty date: July 24, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND THAT FORWARD EMERGENCY FLOOR TRACK LIGHTS ILLUMINATED WHEN POWER IS TURNED OFF.  REPLACED BATTERY PACK AT B5-24.  ALL LIGHTS THEN OPERATED PROPERLY.  (M)
